Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Dizziness, tingling sensation in face, chest heaviness after drinking energy drink. Medical attention needed?

I had an energy( big can ) yesterday afternoon. My. chest started bugging me about 30mins after. Then around 630 pm as I was driving hme and instintly got dizzy lightheaded and my body got cold and face was tingelly. My chest was heavy and it lasted about 4mins. My right ARM also felt alittle numb. I ve been short of breath ever since and I m just wondering if its something to look into
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  231
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
from the above symptoms you have mentioned i think you should get your heart checked up get an ecg done, and get a cardiologist review done.
there could also be other causes to the above symptoms,
1. panic attacks
2. overdose symptoms of caffeine intake as you took a big can of energy drink
3. anaemia
4. taken any drugs or alcohol concurrently causing symptoms to occur.
these causes need to be ruled out by doing investigations.
would suggest you visit a physician for further follow up and treatment accordingly.
get well soon. take care
Answered: Tue, 5 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor